MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CO-AXIAL INTRODUCER NEEDLE 17GA X 11.8CM

ARGON MEDICAL DEVICES CO-AXIAL INTRODUCER NEEDLE 17GA X 11.8CM
Model Number MCXS1815BP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent a puncture biopsy of the left lung mass.After the surgery, the patient's vital signs were stable and they felt a slight suffocation.The next day, a chest x-ray was reviewed to report left pneumothorax, and the patient and their family members were communicated about the condition.If the patient experienced complications after the puncture surgery, a closed thoracic drainage surgery was performed, and the patient's suffocation symptoms were relieved after the surgery.
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
CO-AXIAL INTRODUCER NEEDLE 17GA X 11.8CM
Common Device Name
CO-AXIAL INTRODUCER NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18253172
Report Number0001625425-2023-01248
Device Sequence Number17919284
Product Code KNW
UDI-Device Identifier00886333002405
UDI-Public(01)00886333002405(17)271202(10)11451919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMCXS1815BP
Device Lot Number11451919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer09/01/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown